Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR 2016: 0.290
5-year IMPACT FACTOR: 0.430

CiteScore 2017: 0.43

SCImago Journal Rank (SJR) 2017: 0.338
Source Normalized Impact per Paper (SNIP) 2017: 0.546

Mathematical Citation Quotient (MCQ) 2016: 0.20

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 19, Issue 4

Issues

Integral representations and multipliers of inclusion in some spaces of analytic functions

Gigla Oniani
Published Online: 2012-12-01 | DOI: https://doi.org/10.1515/gmj-2012-0042

Abstract.

In the paper, the class is established, to which a majorant function belongs when the initial function belongs to the space . Integral representations of functions of the space are found when . The multipliers of inclusion from the space to the spaces H2, H1 and are defined.

Keywords: Hardy's space; space; fractional integral; fractional derivative

About the article

Received: 2010-04-27

Revised: 2012-09-13

Published Online: 2012-12-01

Published in Print: 2012-12-01


Citation Information: , Volume 19, Issue 4, Pages 763–776, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2012-0042.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in